Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    2
  • views
    6792

First Entry: Day 7

LetsGetIt

229 views

Hello, I am 17 years old guy, and a junior in high school. I have been taking 30mg pills of Clavaris twice a day for 7 days now.

My acne started around the beginning of sophomore year, and has been persistent since. During this time I tried about all the creams, gels, and antibiotics there were. I ended up sticking with the Tazorac .1% gel. My doctor said, give it time. I did give it time and I saw changes but nothing I was happy with. My face was still oily and always when it seemed like it was clear, i would break out again, and again, and again...

So, I started accutane (i will call it that instead of claravis) exactly one week ago.

So far, i have experienced joint pain, tiredness, and dry skin flakes on my face.

My skin is still oily though which is a pain.

The reason i chose to make this blog was because just last night i began the feel the dreaded lumps under the skin :shhh: . Most of them around my jawline. and two are below my "nose line"/above my lip.

I think that this is the infamous Initial Breakout that i have read about. Well, I'll keep taking the pills and think about clear skies and clear skin.

Peace.

P.S. My face was in one of its "fairly clear" cycles when i started taking the accutane thats why im bummed about this potiential IB. However, my back and chest are also a big factor in my decision to take accutane because im always uncomfortable taking my shirt off. :shhh:



2 Comments


Recommended Comments

hey were on the same page except you are one day ahead of me and a 17 year old male while im a 16 year old female im taking the same dose of claravis as well :) hopefully we'll be clear soonn

Share this comment


Link to comment
hey were on the same page except you are one day ahead of me and a 17 year old male while im a 16 year old female im taking the same dose of claravis as well :) hopefully we'll be clear soonn
Knowing someone out there is going through the same “experience†is unexpectedly kinda comforting, too cool. I wish you the best of luck on your claravis journey! Luckily, the end result is always clear skin. yess

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×